Single machine scheduling with controllable processing times by submodular optimization

Shakhlevich, N.V., Shioura, A. and Strusevich, V.A. (2009) Single machine scheduling with controllable processing times by submodular optimization. International Journal of Foundations of Computer Science, 20 (2). 247-269 . ISSN 1793-6373

Metadata

Authors/Creators:
  • Shakhlevich, N.V.
  • Shioura, A.
  • Strusevich, V.A.
Copyright, Publisher and Additional Information: School of Computing Research Report Series Report 2008.03
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Officer
Date Deposited: 23 Jan 2009 14:16
Last Modified: 16 Sep 2016 13:43
Published Version: http://dx.doi.org/10.1142/S0129054109006541
Status: Published
Publisher: World Scientific
Identification Number: 10.1142/S0129054109006541
Related URLs:

Download

Filename: shakhlevitchn3.pdf

Share / Export

Statistics